# SDR USAA040624

- Difficulty date: September 8, 2004
- Submitted: October 8, 2004
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Part time: 41,214 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CHAFED 1 INCH BY .250 INCH WIDE BY .006 INCH DEEP, STAITON 879 BETWEEN STRINGER 1L AND 2L.  INSTALLED DOUBLER, TRIPLER PER SRM 53-00-01 FIG 231.  (M)
